H. Abdollahzadeh Ahangar, M.A. Henning, V. Samodivkin, and I.G. Yero, Total Roman domination in graphs, Appl. Anal. Discrete Math. 10 (2016), no. 2, 501–517.
 M. Chellali, N. Jafari Rad, S.M. Sheikholeslami, and L. Volkmann, Roman domination in graphs, Topics in Domination in Graphs, Springer, 2020, pp. 365–409.
 E.J. Cockayne, P.A. Dreyer Jr, S.M. Hedetniemi, and S.T. Hedetniemi, Roman domination in graphs, Discrete Math. 278 (2004), no. 1-3, 11–22.
 A P Kazemi, Roman k-tuple domination in graphs, Iranian Journal of Mathematical Sciences and Informatics 15 (2020), no. 2, 101–115.